MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS LTD. ATELLICA IM HBC TOTAL 2 (HBCT2); QUALITATIVE AND QUANTITATIVE HEPATITIS B VIRUS ANTIBODY ASSAYS

SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS LTD. ATELLICA IM HBC TOTAL 2 (HBCT2); QUALITATIVE AND QUANTITATIVE HEPATITIS B VIRUS ANTIBODY ASSAYS
Model Number N/A
Medical Device Problem Code False Negative Result (1225)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/05/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer obtained of a non-reactive (negative) patient result using atellica im hbc total 2 (hbct2) lot 017.The result was not reported as the patient was known to have hepatitis b.The sample was retested using an alternate method and the result was reactive (positive) as expected.There are no allegations of patient or user intervention or adverse health consequences due to the event.The limitations section of the instructions for use (ifu) states, the following: "results of this assay should always be interpreted in conjunction with the patient¿s medical history, clinical presentation, and other findings." findings." "patient samples may contain heterophilic antibodies that could react in immunoassays to give falsely elevated or depressed results.This assay is designed to minimize interference from heterophilic antibodies.Additional information may be required for diagnosis." siemens is investigating.
 
Event or Problem Description
The customer obtained of a non-reactive (negative) patient result using atellica im hbc total 2 (hbct2) lot 017.The result was not reported as the patient was known to have hepatitis b.The sample was retested using an alternate method and the result was reactive (positive) as expected.There are no allegations of patient or user intervention or adverse health consequences due to the event.

Brand Name
ATELLICA IM HBC TOTAL 2 (HBCT2)
Common Device Name
QUALITATIVE AND QUANTITATIVE HEPATITIS B VIRUS ANTIBODY ASSAYS
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS LTD.
glyn rhonwy, llanberis
gwynedd LL55 4EL
UK  LL55 4EL
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS, INC.
333 coney st.
registration # 1219913
east walpole MA 02032
Manufacturer Contact
stacy loukos
333 coney st.
east walpole, MA 02032
MDR Report Key24670095
Report Number1219913-2026-00060
Device Sequence Number5042802
Product Code SEI
UDI-Device Identifier00630414604138
UDI-Public(01)00630414604138(10)06403017(17)270911
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
P210019
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number11200739
Device Lot Number06403017
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/10/2026
Supplement Date Received by Manufacturer04/06/2026
Initial Report FDA Received Date03/23/2026
Supplement Report FDA Received Date05/20/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/11/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age78 YR
Patient SexMale